# SDR FDEA201603101193

- Difficulty date: March 10, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1156, BULKHEAD T CAP HORIZONTAL LEG HAS A CRACK INDICATION, BETWEEN TWO   FASTENER HOLES, JUST ABOVE LONGERON 39R, BELOW THE SPLICE PLATE.  REPAIRED IAW SRM 53-40-00 FIG.24 VOL 2.
